| Model Number |
560BCS1 |
| Medical Device Problem Code |
Power Problem (3010)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a bio-console 560 instrument, an ac power failure was reported despite the instrument being plugged into the outlet.The instrument was replaced.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Additional information b5: medtronic received additional information that apart from the ac power alarm, no other error or warning messages were displayed.No damage was observed on the instrument, and no abnormal electrical events occurred.Device evaluation summary: the reported issue that an ac power failure occurred despite the instrument being plugged into the outlet was not verified during service.The service technician verified proper operation of the uninterruptible power supply (ups) via service mode and verified proper operation of the power supply output to be at 30.00vdc.The service technician verified proper operation of the battery charge indicators and ac power indicators on user interface (ui) and base.No problem was found.Preventive maintenance was performed per specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.